# SDR IPXA11B66178

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 142U328111
- Condition: Damaged
- Location: Bs 720 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 720, 2.5" OTBD OF STR 47R HAS LIGHTNING DAMAGE.  REMOVED DAMAGE AND REPAIRED IAW EO B747-5330-42346-A.
